Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 2, pp. 161-165 (2007)
Necessary and sufficient conditions for the existence of $k$-chordal polygons
Panagiotis T. Krasopoulos
Abstract: The aim of this article is to extend the results by Radic and Pogany for k-chordal polygons. Moreover, a conjecture that was stated in [1,2] is disproved here by using the obtained results.
Keywords: k-chordal polygons.
Classification (MSC2000): 51E12
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and
FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition